Hao Huang
Title
Cited by
Cited by
Year
Large matchings in uniform hypergraphs and the conjectures of Erdős and Samuels
N Alon, P Frankl, H Huang, V Rödl, A Ruciński, B Sudakov
Journal of Combinatorial Theory, Series A 119 (6), 1200-1215, 2012
922012
The size of a hypergraph and its matching number
H Huang, PS Loh, B Sudakov
Combinatorics, Probability and Computing 21 (03), 442-450, 2012
752012
Nonnegative k-sums, fractional covers, and probability of small deviations
N Alon, H Huang, B Sudakov
Journal of Combinatorial Theory, Series B 102 (3), 784-796, 2012
492012
Induced subgraphs of hypercubes and a proof of the Sensitivity Conjecture
H Huang
arXiv preprint arXiv:1907.00847, 2019
462019
Bandwidth theorem for random graphs
H Huang, C Lee, B Sudakov
Journal of Combinatorial Theory, Series B 102 (1), 14-37, 2012
372012
A counterexample to the Alon-Saks-Seymour conjecture and related problems
H Huang, B Sudakov
Combinatorica 32 (2), 205-219, 2012
312012
A problem of Erdős on the minimum number of k-cliques
S Das, H Huang, J Ma, H Naves, B Sudakov
Journal of Combinatorial Theory, Series B 103 (3), 344-373, 2013
292013
On the 3‐Local Profiles of Graphs
H Huang, N Linial, H Naves, Y Peled, B Sudakov
Journal of Graph Theory 76 (3), 236-248, 2014
232014
On the maximum induced density of directed stars and related problems
H Huang
SIAM Journal on Discrete Mathematics 28 (1), 92-98, 2014
152014
Large feedback arc sets, high minimum degree subgraphs, and long cycles in Eulerian digraphs
H Huang, J Ma, A Shapira, B Sudakov, R Yuster
Combinatorics, Probability and Computing 22 (06), 859-873, 2013
112013
The minimum number of nonnegative edges in hypergraphs
H Huang, B Sudakov
arXiv preprint arXiv:1309.2549, 2013
112013
On the densities of cliques and independent sets in graphs
H Huang, N Linial, H Naves, Y Peled, B Sudakov
Combinatorica 36 (5), 493-512, 2016
102016
Degree versions of the Erdos-Ko-Rado Theorem and Erdos hypergraph matching conjecture
H Huang, Y Zhao
arXiv preprint arXiv:1605.07535, 2016
10*2016
More on the bipartite decomposition of random graphs
N Alon, T Bohman, H Huang
Journal of Graph Theory, 2016
102016
Large supports are required for well-supported nash equilibria
Y Anbalagan, H Huang, S Lovett, S Norin, A Vetta, H Wu
arXiv preprint arXiv:1504.03602, 2015
82015
A degree version of the Hilton--Milner theorem
P Frankl, J Han, H Huang, Y Zhao
arXiv preprint arXiv:1703.03896, 2017
72017
Quasi‐randomness of graph balanced cut properties
H Huang, C Lee
Random Structures & Algorithms 41 (1), 124-145, 2012
72012
Two extremal problems on intersecting families
H Huang
European Journal of Combinatorics 76, 1-9, 2019
62019
On graphs decomposable into induced matchings of linear sizes
J Fox, H Huang, B Sudakov
arXiv preprint arXiv:1512.07852, 2015
62015
Maximizing the number of nonnegative subsets
N Alon, H Aydinian, H Huang
SIAM Journal on Discrete Mathematics 28 (2), 811-816, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20